# SDR DALA2023061304808

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N926DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63534
- Aircraft time: 11,903 hours, 4,803 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4798938) FOUND DAMAGE ON BODY PANEL 192F NEAR DME#1 ANTENNA. DAMAGE SIZE 1 1/2" BY 1/2". ACCOMPLISHED REPAIR PER B737 SRM 53-40-70-2R PROCEDURE 1.
